# SDR DALA1257190174

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 102,193 hours, 14,878 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR SKIN AFT PITCH LOAD FITTING OTBD HOLE FOUND CRACKED.   REPAIRED IAW ERA 499361-14AD, REV ORIG SECTION 2 PERMANENT REPAIR.
